# SDR ASOA2015071613440

- Difficulty date: July 16, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE BS 621 REAR PRESSURE BULKHEAD WEB HAS MULTIPLE CRACK INDICATIONS NOTED AT LBL 9.5, WL 127.   COMPLIED WITH EC/TC REO 601R-53-61-1285 AND GREO 601R-53-61-1285, REV D.
